# SDR SWIA202266588

- Difficulty date: September 23, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N171SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000485
- Aircraft time: 21,583 hours, 11,942 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA R/H LONGITUDINAL BEAM HAS CORROSION ON THE TOP SURFACE AT FR. 88.     (C-CHECK RO 10/4/2022)     / REMOVED AND REPLACED AFT WET AREA R/H LONGITUDINAL BEAM AT FR 88 REF SRM 51-40-08. APPLIED SURFACE PROTECTION REF SRM 51-23-06. NO CHANGE TO WEIGHT AND BALANCE
